MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M HYPODERMIC NEEDLE 23G*1 1/4"

SOL-MILLENNIUM MEDICAL INC SOL-M; SOL-M HYPODERMIC NEEDLE 23G*1 1/4"
Model Number 1123125
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples or pictures of the impacted sol-m hypodermic needle 23g*1 1/4" (ref# 1123125, lot# 02107115) were received from the customer for evaluation.All archived samples evaluated were compliant with product specification requirements, including satisfactory performance in stiffness and resistance to breakage testing as per iso 9626:2016.Due to the absence of returned samples or visual evidence, the exact contributing factors associated with the reported issue could not be determined with certainty.This appears to be an isolated incident with a very low complaint occurrence rate.A review of complaints from the past 12 months indicates that this is the only complaint received for sol-m hypodermic needle 23g*1 1/4" (ref: 1123125) related to broken - cannula.Our evaluation of the risk, conducted in accordance with iso 14971, indicates that the overall residual risk associated with the reported failure mode is low and acceptable.This assessment is supported by track-and-trend analysis and risk management documentation, which are continuously reviewed and updated as part of post-market surveillance activities.As part of our continued commitment to product quality and customer safety, sol-millennium will continue to monitor complaints associated with this failure mode and implement appropriate reinforcement or preventive measures should a significant trend emerge.
 
Event or Problem Description
Customer reported that the hypodermic snapped off in a patient.Clean break off at edge of blue leur lock connector, complete needle retrieved form patient, with no incident to patient".Was medical or surgical intervention required due to the issue? - no was surgery or therapy delayed while the patient was under anesthesia? - no.

Brand Name
SOL-M
Common Device Name
SOL-M HYPODERMIC NEEDLE 23G*1 1/4"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan, 325025 wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key25240025
Report Number3014312726-2026-00036
Device Sequence Number16077402
Product Code FMI
UDI-Device Identifier00818392015157
UDI-Public(01)00818392015157(10)02107115
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K112777
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Model Number1123125
Device Lot Number02107115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown